Norm preserving extension of convex Lipschitz functions

Abstract

Authors

S. Cobzas
Institutul de Matematica Cluj-Napoca, Romania 

C.  Mustata
Institutul de Matematica, Cluj-Napoca, Romania (ICTP)

Keywords

References

See the expanding block below.

Paper coordinates

S. Cobzas, C. Mustata, Norm-preserving extension of convex Lipschitz functions, J. Approx. Theory, 24 (1978) 236-244,
doi: 10.1016/0021-9045(78)90028-X

PDF

About this paper

Journal

Journal of Approximation Theory

Publisher Name

?

Print ISSN

?

Online ISSN

?

Google Scholar Profile

?

Related Posts

Menu